MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R

STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Model Number LF1637
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr for the reported lot number supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: - incompatible software revision on generator.- ancillary equipment failure - not fully seating device into console during initial connection the instructions for use (ifu) state: reprocessed ligasure is compatible with: forcetriad sw (b)(4), vlft10gen sw (b)(4) note: devices with valleylab plug are not compatible with vlft10gen sw (b)(4) or higher.Before beginning the procedure, verify overall compatibility of all instruments and accessories.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.
 
Event or Problem Description
It was reported the generator said the ligasure was incompatible during the procedure.They tied off vessel by hand because the device did not work.They did not replace the device.There was no patient injury reported and delay was 30 minutes to troubleshoot.These are commonly used devices that are readily available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
On 11/18/2020, stryker sustainability solutions became aware that mdr section b2.(outcomes attributed to ae) was not completed for this mdr.This supplemental mdr serves to provide this information.The reported event will continue to be monitored through post market surveillance.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS LAKELAND
5300 region ct
lakeland FL 33815
MDR Report Key9379811
Report Number0001056128-2019-00062
Device Sequence Number2159386
Product Code NUJ
UDI-Device Identifier00885825017620
UDI-Public00885825017620
Combination Product (Y/N)N
PMA/510(K) Number
K133578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2020
Device Model NumberLF1637
Device Catalogue NumberLF1637RR
Device Lot Number5731512
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;